# SDR DXTA2010032304049

- Difficulty date: March 22, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N382QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800245
- Aircraft time: 988 hours, 674 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, LANDING GEAR HANDLE COULD NOT BE MOVED TO THE UP POSITION, LANDING GEAR REMAINED DOWN AND LOCKED. APPROX 1-2 MINS LATER THE "WOW MISCOMPARE" CAS MSG ILLUMINATED FOR 30 SECONDS THEN EXTINGUISHED.  REMOVED LOWER STRUT, CLEANED AND REPACKED WITH NEW SEALS. REASSEMBLED AND REINSTALLED LOWER STRUT. SERVICED WITH HYD FLUID AND NITROGEN LEAK CHECK AND OPS CHECK ON GEAR SWING GOOD. WORK DONE IAW MM 32-20-01.
